# SDR ASAA2014081008803

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 21,143 hours, 6,328 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Intermittent
- Location: Fmc
- Part time: 14,983 hours, 4,495 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC L2 BUTTON WORKS INTERMITTENTLY.  ACFT GROUNDED.  REPLACED CAPTAIN'S FMC CDU REF MM 34-61-01, OPS CHECKED GOOD.
